MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 S2 SENSOR SHIP KIT, 6FT; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 S2 SENSOR SHIP KIT, 6FT; UNIT, X-RAY, INTRAORAL
Catalog Number B1218000
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.
 
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick33 s2 sensor ship kit, 6ft, they allege there was a device response issue where the x-ray image was not captured after radiation has occurred (no device output).No injury was reported from the alleged event.

Brand Name
SCHICK33 S2 SENSOR SHIP KIT, 6FT
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24744223
Report Number2424472-2026-00623
Device Sequence Number18417316
Product Code EAP
UDI-Device IdentifierD003B12180000
UDI-PublicD003B12180000
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberB1218000
Device Lot Number24027023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/20/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown